Bazzoni, S.
On the algebraic compactness of some complete modules
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , p. 161-167
Zbl 0386.13014 | MR 480477
URL stable : http://www.numdam.org/item?id=RSMUP_1976__56__161_0

Bibliographie

[B] N. Bourbaki, Algèbre commutatice (Ch. 3 and 4), Paris, Hermann.

[M] E. Matlis, Injectives modules over noetherian rings, Pac. J. Math.,8, No. 3 (1958), pp. 511-528. MR 99360 | Zbl 0084.26601

[W1] R.B. Warfield, Purity and algebraic compactness for modules, Pac. J. Math., 28, No. 3 (1969), pp. 699-719. MR 242885 | Zbl 0172.04801

[W2] C.P. Walker, Relative homological algebra and abelian groups, Illinois J. Math., 10 (1966), pp. 186-209. MR 190210 | Zbl 0136.25601